# SDR AALA20090812JFK01

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 88,779 hours, 16,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4019903
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS GALLEY EMERGENCY LIGHT MISSING LENS.  REPLACED ASSEMBLY FOR EMERGENCY LIGHT AT BUSINESS CLASS GALLEY.
